# SDR CALA2024061700010

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 83,505 hours, 32,877 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: PG1152AC04
- Part serial: 111211231
- Condition: Faulted
- Location: Adm
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ERRONEOUS OVERSPEEDWARNING DURING FLAPRETRACTIONVMO WARNING AFTE R THAT PER CREW VERBAL WAS BELOW OVERSPEED BY 6 KNOTS ON CLIMB AND DECENT,  GROUND TEST RESULTS,  FOUND ADM 19FP3 DISCONNECTED FROM PITOT LINE.,
